# SDR ASAA2017011519395

- Difficulty date: January 15, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 44,561 hours, 14,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN AT L-1 DOOR HAS BROKEN LENS. GROUNDED - YES. REMOVED AND REPLACED LENS AND TESTED LIGHT ASSY PER AMM 33-51-01-960-801 - OPS NORMAL.
